# SDR REXA2013082101675

- Difficulty date: August 21, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 379-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN PANEL DENTED, FS 379 TO 394, S19-20R.   REPAIRED SKIN PANEL AND IS WITHIN LIMITS IAW REO 690-53-21-531.
